Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 105, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2013, 9:38 PM CDT for Crawford County, Franklin County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2013, 9:38 PM CDT (02:38 UTC)
- Expired
- May 20, 2013, 10:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:10 PM CDT | Tornado Watch | SPC | 9 hr |
| May 20, 7:39 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2135 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 13.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:20 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 20, 7:20 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON MAY 20 2013
.DISCUSSION...
THE 00Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THRU MUCH OF THE
PERIOD...WITH LOW CIGS THEN BECOMING A CONCERN DURING THE MORNING
ON TUESDAY. THUNDERSTORM CONCERN WILL SHIFT SOUTHEAST TOWARD KFSM
ON TUESDAY AFTERNOON AS THE WEAK COLD FRONT SLOWLY SLIDES IN THAT
DIRECTION. CIGS/VSBYS WILL BE REDUCED DOWN TO AS LOW AS IFR IN ANY
TSRA THAT AFFECTS AIRPORTS DIRECTLY. MORNING CIGS SHOULD BE IN THE
MVFR RANGE AS WELL.
LACY
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT MON MAY 20 2013/
DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.
CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.
A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.
BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 57 82 / 80 60 10 10
FSM 70 77 60 84 / 80 90 70 10
MLC 70 76 56 85 / 80 80 20 10
BVO 60 77 50 80 / 70 40 10 10
FYV 65 74 53 78 / 90 80 60 10
BYV 64 75 56 79 / 90 90 70 10
MKO 67 76 56 82 / 90 80 20 10
MIO 63 76 54 80 / 80 70 30 10
F10 68 76 57 82 / 90 60 10 10
HHW 70 81 63 86 / 70 80 70 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ058-OKZ062-OKZ063-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.
AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, May 20, 8:31 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT MON MAY 20 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
831 PM CDT MON MAY 20 2013
...SIGNIFICANT SEVERE WEATHER ONGOING ACROSS SOUTHEAST
OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS
ONSET....ONGOING
AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS
...SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...PARTS OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS
ONSET...ONGOING .
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA...WEST CENTRAL AND
NORTHWEST ARKANSAS. SIGNIFICANT
SIGNIFICANT WINDS.
RISK...SIGNIFICANT.
AREA...PARTS OF SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...LOCATIONS NORTH OF INTERSTATE 40.
ONSET...TONIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...LOCATIONS NORTH OF I-40.
DISCUSSION...
SHORT TERM SEVERE WEATHER RISKS HAVE SHIFTED EAST...IMPACTING
NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. ALL MODES OF SEVERE
REMAIN ONGOING EVEN THOUGH SOME STORMS HAVE BEGUN A TRANSITION
TOWARDS ACCELERATING BOW SEGMENTS. THAT SAID...A HIGH RISK OF
LONG TRACK TORNADOES...BASEBALL SIZE HAIL AND AND WIND GUSTS TO 80
MPH WILL CONTINUE.
A PERIOD OF NON CONVECTIVE WIND GUSTS WILL CONTINUE ACROSS PARTS OF
SOUTHEAST OKLAHOMA...WHERE GUSTS TO 60 MPH WILL BE POSSIBLE.
SEE /OKCNPWTSA/ FOR DETAILS.
ADDITIONALLY...HIGH MOISTURE CONTENT WILL POSE A HEAVY RAIN AND
FLASH FLOODING RISK WITH STORMS THAT DO CONTINUE OVERNIGHT. THE
GREATEST THREAT TONIGHT APPEARS TO BE NORTH OF INTERSTATE 40. 2 TO
4 INCHES OF RAIN IN THESE AREAS MAY BE COMMON. POTENTIAL FOR
LOCALIZED 7 INCH AMOUNTS WILL QUICKLY HEIGHTEN THE RISK OF LIFE
THREATENING FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK TUESDAY AND TUESDAY NIGHT IS EXPECTED TO
MAINLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...AND
WILL AGAIN INCLUDE THE THREAT FOR FLOODING. AFTER A BRIEF BREAK ON
WEDNESDAY...LOW THUNDERSTORM CHANCES RETURN THURSDAY THROUGH
SATURDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 20, 7:39 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST SPRINGDALE 36.19N 94.13W
05/20/2013 M69 MPH WASHINGTON AR TRAINED SPOTTER
MEASURED 69 MPH WIND GUST NEAR THE SPRINGDALE AIRPORT.
&&
JDSLocal storm report, May 20, 8:01 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 3 NNE CLAYTON 34.63N 95.33W
05/20/2013 M66 MPH PUSHMATAHA OK MESONET
MEASURED WIND GUST OF 66 MPH AT THE CLAYTON MESONET
&&
JDSLocal storm report, May 20, 8:26 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST EUREKA SPRINGS 36.40N 93.74W
05/20/2013 E80 MPH CARROLL AR TRAINED SPOTTER
&&
JDSLocal storm report, May 20, 8:43 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND GST POTEAU 35.05N 94.62W
05/20/2013 E60 MPH LE FLORE OK EMERGENCY MNGR
SUSTAINED 55 TO 60 MPH WINDS
&&
JDSLocal storm report, May 20, 9:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG BLUE EYE 36.50N 93.40W
05/20/2013 CARROLL AR EMERGENCY MNGR
TREES DOWN AND POWER OUTAGES IN AND AROUND THE VICINITY
OF BLUE EYE.
&&
BLHSpecial weather statement, May 20, 9:21 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT MON MAY 20 2013
ARZ011-019-020-210245-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
921 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD AND SOUTHERN MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FERN...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PARADISE...TAFT...BIDVILLE...JETHRO...MOUNTAIN TOP...
FERN...BARNES...TURNERS BEND...CASS...REDDING...PETTIGREW...BRASHEARS
AND DUTTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9353 3576 9369 3560 9369 3558 9404
3572 9409 3581 9382 3583 9352 3582 9351
3577 9351
TIME...MOT...LOC 0222Z 247DEG 34KT 3567 9396The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:04 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 67 min |
| May 20, 7:31 PM CDT | Tornado Warning | TSA | Sequoyah | 44 min |
| May 20, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 70 min |
| May 20, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 63 min |
| May 20, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 58 min |
| May 20, 8:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 68 min |
| May 20, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 57 min |
| May 20, 8:21 PM CDT | High Wind Warning | TSA | McIntosh, Muskogee, Pittsburg | 4 hr |
| May 20, 8:30 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 60 min |
| May 20, 8:34 PM CDT | River Flood Warning | TSA | Ottawa | 61 hr |
| May 20, 8:52 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 38 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 63 min |
| May 20, 10:13 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 47 min |
| May 20, 10:25 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 11:12 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 2 hr |
| May 20, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 45 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 25 min |
| May 20, 11:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| May 21, 12:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 21, 12:45 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 21, 1:12 AM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| May 21, 1:23 AM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| May 21, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| May 21, 2:11 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 2 hr |
| May 21, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| May 21, 2:23 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 52 min |
| May 21, 2:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| May 21, 6:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 8:55 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 4 hr |
| May 21, 9:30 AM CDT | Special Weather Statement | TSA | Mayes, Muskogee, Rogers, Wagoner | 60 min |
| May 21, 10:32 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 58 min |
| May 21, 10:33 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 57 min |
| May 21, 12:15 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 12:19 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 21, 12:57 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 48 min |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 38 min |
| May 21, 1:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 62 min |
| May 21, 2:01 PM CDT | River Flood Warning | TSA | Pushmataha | 40 hr |
| May 21, 2:30 PM CDT | River Flood Warning | TSA | LeFlore | 43 hr |
| May 21, 2:58 PM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha | 62 min |
| May 21, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 25 min |
| May 21, 5:51 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 24 hr |
| May 20, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 60 min |
| May 20, 7:04 PM CDT | Tornado Warning | TSA | Benton, Madison, Washington | 41 min |
| May 20, 7:25 PM CDT | Tornado Warning | TSA | Benton, Carroll, Madison | 50 min |
| May 20, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 64 min |
| May 20, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 48 min |
| May 20, 9:05 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 40 min |
| May 20, 9:20 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 40 min |
| May 20, 9:21 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 20, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 66 min |
| May 20, 9:43 PM CDT | Tornado Warning | TSA | Franklin | 47 min |
| May 20, 10:11 PM CDT | Areal Flood Advisory | TSA | Franklin, Madison | 2 hr |
| May 21, 9:01 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| May 21, 3:56 PM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.